# SDR AALA202409034102

- Difficulty date: September 2, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N776XF
- Make and model: Airbus A319-112
- Aircraft serial: 2209
- Aircraft time: 62,903 hours, 31,959 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Servo
- Part number: 31077111
- Part serial: 22779
- Condition: Faulted
- Location: Zone 600
- Part time: 56,506 hours, 28,788 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO BOS DUE TO THE FLIGHT CREW REPORTING A FLIGHT CONTROL SPOILER FAULT AFTER TAKEOFF.  ECAM LEFT #2 SPOILER AMBER,RIGHT #2 SPOILER AMBER DISPLAYING PARTIALLY DEPLOYED. THE AIRCRAFT LANDED SAFELY AT BOS WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED SPOILER SERVO CONTROL VALVE 31CE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 27-64-51.
